# SDR SWAA2015101544947

- Difficulty date: September 25, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,160 hours, 49,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FORE FLAP DELAMINATED AT UPPER SURFACE.  REPAIRED FORE FLAP IAW SRM.
